Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hepatitis c
Nov 3, 2006

Had GI scope in feb in may noted my urine red it turned out to be bili AST 1600 at that time sm anti positive hep pannel neg. I was on diovan and lipitor had biopsy which looked like med reation no fibrosis or cirrhosis other thought was autoimmune,but the following week a repeat hep pannel was pos for hep c anti load of 2.5 mill I work in the med field last hep pannel done on 5/05 was neg as well.Could this have been acute hep c?one month after the first LFT were found I did an hiv anti neg,also hiv dna by pcr neg. Do I need to repeat this?I can not think of any other exposure.Because of the sm could this have been a drug reation that reactivated chronic hep and if so why have my hep pannel been neg.The hep done when my enzymes were going up was 0.3 the following 1.3 then 45.Treatment has been started but before starting a load had been done that dropped to 280,000.One month after being treatment I had neg viral load <10 at 3 months still neg.What do you think? Thank you

Response from Dr. McGovern

With the clear documentation of the negative HCV antibody in 2005, I do believe you acquired acute hepatitis C. I can't tell how long after the first set of liver enzymes you were started on HCV therapy. I usually follow a few HCV RNA levels over a 12 week period during acute HCV infection to see if the virus cleared on its own. Looks like you are doing well though and will most likely be a "cure".

Since you are in the medical field, I would also make certain your other immunizations are up to date.



Previous
Spontaneous Clearence of HVC
Next
rna pcr

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement